Title: On the conic section fitting problem
Authors: Shklyar, Sergly ×
Kukush, Alexander
Markovsky, Ivan
Van Huffel, Sabine #
Issue Date: Mar-2007
Publisher: Elsevier
Series Title: Journal of Multivariate Analysis vol:98 issue:3 pages:588-624
Abstract: Adjusted least squares (ALS) estimators for the conic section problem are considered. Consistency of the translation invariant version of ALS estimator is proved. The similarity invariance of the ALS estimator with estimated noise variance is shown. The conditions for consistency of the ALS estimator are relaxed compared with the ones of the paper Kukush et al. [Consistent estimation in an implicit quadratic measurement error model, Comput. Statist. Data Anal. 47(l) (2004) 123-147]. (c) 2006 Elsevier Inc. All rights reserved.
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science